Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

June 9, 2015Steele County, Waseca County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 9, 2015, 8:54 PM CDT for Steele County, Waseca County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 8:54 PM CDT (01:54 UTC)
Expired
Jun 9, 2015, 9:30 PM CDT
In force
36 min
Issued by
NWS Twin Cities, MN

Counties Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 85 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
750 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
2621 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS83 KMPX 100154
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT TUE JUN 9 2015
 
MNZ076-083>085-100230-
WASECA-LE SUEUR-BLUE EARTH-STEELE-
854 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STEELE...
NORTHEASTERN BLUE EARTH...WASECA AND SOUTH CENTRAL LE SUEUR
COUNTIES...

AT 854 PM CDT...A STRONG THUNDERSTORM WAS OVER SMITHS MILL...OR 10
MILES EAST OF MANKATO...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...WASECA...EAGLE LAKE...JANESVILLE...MADISON
LAKE...ST. CLAIR...ELYSIAN...PEMBERTON...WALDORF...OTISCO AND LEMOND.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 39.
 
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4418 9402 4419 9401 4420 9403 4421 9403
      4431 9379 4401 9315 4384 9369 4385 9371
TIME...MOT...LOC 0154Z 314DEG 34KT 4415 9379 
$$

ADL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 9, 6:51 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 9, 6:51 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT TUE JUN 9 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 332 PM CDT TUE JUN 9 2015

TONIGHT AND WEDNESDAY...SFC ANALYSIS THIS AFTN PUTS THE WMFNT NEARLY
ALIGNED WITH THE MINNESOTA RIVER IN SWRN MN WHILE ITS ASSOCIATED
CDFNT IS PROGRESSION SEWD THRU THE CENTRAL DAKOTAS. THE WARM BUBBLE
IS SLOWLY TRUDGING EWD...BRINGING TEMPS ARND 90 INTO SWRN MN ALREADY
AND LIKELY INTO E-CENTRAL AND S-CENTRAL MN BEFORE THE DAY/S END. IN
CONJUNCTION WITH THE PROGRESSION OF THE WARMER AIR AND THE CDFNT...
MODEST INSTABILITY /SBCAPE IN THE 1000-1500 J/KG RANGE/ AND DECENT
BOTH LOW- AND MID-LVL LAPSE RATES PLUS PLENTY OF INSOLATION LOOKS
LIKE ENOUGH TO LEAD TO AT LEAST ISOLD...IF NOT SCTD...CONVECTION
LATER THIS AFTN AND EVE. CONVECTIVE TEMPS ARE IN THE LOW 90S AND
THIS LOOKS TO BE JUST BARELY MET SO FOLLOWING A COMBINATION OF THE
HOPWRF/HRRR/WRF-ARW PUTS A BAND OF SHWRS/TSTMS PROGRESSING ESEWD
THRU THE AREA BETWEEN 22Z-04Z. THERE IS ALSO THE OUTSIDE SHOT AT
SEEING A FEW STRONG/SEVERE TSTMS GIVEN THE STORM FORMATION TIMING AT
THE HEIGHT OF PEAK HEATING AND THE LACK OF LOW-LEVEL MOISTURE WITH
STEEP LAPSE RATES...LARGE HAIL AND/OR DMGG WINDS WILL BE A CONCERN.
DUE TO UNCERTAINTY IN THE TIMING AND PLACEMENT...AM STILL CARRYING
POPS IN THE LOW-MID CHC RANGE FOR CENTRAL-ERN PORTIONS OF THE WFO
MPX CWFA...ENDING LATE THIS EVE. THE CDFNT LOOKS TO PUSH THRU MUCH
IF NOT THE ENTIRE CWFA BY 06Z AND THIS WILL BE FOLLOWED BY A MUCH
DRIER AND COOLER HIGH PRES AIRMASS FOR DURG THE DAY ON WED. H85
TEMPS DROP FROM THE LOW 20S DEG C THIS AFTN TO THE MID TEENS DEG C
TMRW...AND WITH PLENTY OF SUN FOR TMRW THIS WILL RESULT IN HIGHS
DROPPING FROM THE UPR 80S TO LWR 90S TDA TO THE UPR 70S TO LWR 80S
WED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 332 PM CDT TUE JUN 9 2015

MAIN CONCERN CONTINUES TO BE THE STRONG SYSTEM THURSDAY/THURSDAY
NIGHT ACROSS IOWA AND SOUTHERN MN WHICH LOOKS TO BRING COPIOUS
AMOUNTS OF RAIN TO THAT REGION. AT THIS TIME...STILL FORECASTING 2
TO 4 INCHES OF RAINFALL ACROSS FAR SOUTHERN MN ALONG THE I-90
CORRIDOR. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

A STRONG SHORTWAVE WILL EJECT OUT OF THE ROCKY MOUNTAIN AREA AND
MOVE THROUGH THE UPPER MIDWEST FROM THURSDAY THROUGH FRIDAY. IN
THE UPPER LEVELS...BY THURSDAY MORNING A 100KT+ JET STREAK OVER
THE NORTHERN GREAT LAKES AND POINTED EAST WILL PLACE SOUTHERN MN
IN AN AREA OF STRONG UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE
REGION OF SAID JET. THIS STRONG DIVERGENCE WILL PERSIST AS WILL
THE JET THROUGH FRIDAY MORNING...WITH THE STRONGEST DIVERGENCE
MOVING THROUGH SOUTHERN MN INTO WESTERN WI.

AT THE MID LEVELS...STRONG PV ADVECTION WITH THE SHORTWAVE WILL
PUSH DIRECTLY THROUGH THE AREA THROUGH FRIDAY MORNING. IN THE
LOWER ATMOSPHERE...VERY STRONG THETA-E ADVECTION IS FORECAST AS
THIS SYSTEM TAPS INTO GULF MOISTURE. IT IS A BIT CONCERNING THAT
THE LOW LEVEL JET PICKS UP TO 50+ KNOTS THURSDAY NIGHT AND
PRECIPITABLE WATER VALUES INCREASE TO AROUND 2 INCHES IN IOWA AND
POKING INTO SOUTHERN MN /2-3 STANDARD DEVIATIONS ABOVE NORMAL/.
THE F-GEN LOOKS QUITE STRONG ACROSS OUR AREA AS WELL...SO LOW
LEVEL ASCENT AND MOISTURE LOOK GOOD. QUESTIONS ARE RAISED THOUGH
WHEN WE LOOK AT INSTABILITY THIS FAR NORTH. OF GREAT IMPORTANCE
WILL BE THE PLACEMENT OF THE FRONTAL BOUNDARY THURSDAY NIGHT AND
SURFACE LOW TRACK. AT THIS TIME...IT LOOKS LIKE THE LOW WILL TRACK
FROM NEBRASKA THROUGH NORTHERN IOWA AND THE SOUTHEAST CORNER OF
MINNESOTA...WITH THE FRONTAL BOUNDARY LIFTING NORTH THROUGH
THURSDAY AND BEING ACROSS NORTHERN IA BY THURSDAY NIGHT...AND
LIFTING TO THE EAST OF THE SURFACE LOW THROUGH SOUTHEASTERN MN.
THE INSTABILITY DOES NOT LOOK GREAT NORTH OF THE FRONT...SO THE
CONCERN AT THIS POINT IS IF WE CAN CREATE EXTREME RAINFALL RATES
INTO SOUTH CENTRAL MN. THAT IS CERTAINLY A POSSIBILITY AT THIS
TIME...AND EVEN WITHOUT A GREAT DEAL OF INSTABILITY...THE
COMBINATION OF MOISTURE AND LIFT IN SOUTH CENTRAL MN STILL LOOKS
LIKE IT COULD PRODUCE A COUPLE INCHES OF RAINFALL. THE MAX QPF
AMOUNTS THOUGH...TYPICALLY WILL BE CO- LOCATED WITH MORE
INSTABILITY...AND ITS CONCERNING THAT THE DETERMINISTIC SOLUTIONS
WANT TO PUT THE MAX QPF NORTH OF THIS AREA. UPON COORDINATION WITH
WPC AND NEIGHBORING OFFICES...A MODERATE RISK OF EXCESSIVE
RAINFALL HAS BEEN HIGHLIGHTED BY WPC FROM NORTHERN IOWA THROUGH
SOUTHEASTERN MN AND INTO WI...WHICH INCLUDES
MARTIN...FARIBAULT...AND FREEBORN COUNTIES.

FOR AREAS TO THE NORTH...A MUCH STRONGER PRECIP GRADIENT THAN ITS
POSSIBLE TO FORECAST DUE TO UNCERTAINTY WILL FALL FROM NEAR
GRANITE FALLS TOWARD THE TWIN CITIES AND LADYSMITH. THERE WILL BE
A FINE LINE OF DECENT RAINFALL AMOUNTS ON THE SOUTHERN SIDE...AND
VERY LIMITED TO THE NORTH.

FOR THE REMAINDER OF THE FORECAST...TEMPS SLIGHTLY BELOW NORMAL
WILL ROUND OUT THE WEEK WITH AN INCREASE TO NEAR NORMAL TEMPS BY
NEXT WEEK. PERIODIC CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS
ARE POSSIBLE SUNDAY AND AGAIN EARLY NEXT WEEK AS SHORTWAVES MOVE
THROUGH. REMOVED POPS FRIDAY NIGHT AND SATURDAY AS A RIDGE BUILDS
IN WHICH LOOKS LIKE QUITE A DRY AIR MASS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 652 PMCDT TUE JUN 9 2015

PRIMARY CONCERN RIGHT OFF THE BAT IS THE SEVERE THUNDERSTORMS
WORKING THROUGH THE AREA. A LINE OF STORMS FROM NEAR STC THROUGH
RWF WILL CONTINUE EAST...AND GRADUALLY WEAKEN WITH TIME. LATEST
TIMING REFLECTED IN THE TAF FOR EACH SITE BUT GENERALLY EXPECT
THESE STORMS TO WORK EAST THROUGH MN DURING THE EVENING AND
GRADUALLY FIZZLE BEFORE REACHING EAU CLAIRE. COLD FRONT WILL
FOLLOW THE STORMS AND WINDS WILL TURN NORTHWESTERLY...BUT WONT
ACTUALLY BE TOO STRONG. OTHERWISE...QUIET AVAITION EXPECTED WITH
VFR CONDITIONS AFTER THESE STORMS MOVE THROUGH. TOMORROW LOOKS
LIKE A PLEASANT DAY...PARTLY CLOUDY AND VFR.

KMSP...BROKEN LINE OF THUNDERSTORMS WILL MOVE THROUGH FROM ROUGHLY
01-03Z AND LIKELY WILL SEE AT LEAST SOME PRECIP FROM THESE IF THEY
DON'T FIZZLE FIRST. DO NOT EXPECT THEM TO BE SEVERE AT THIS TIME.

/OUTLOOK FOR KMSP/
THU...MVFR SHRA/TSRA LIKELY...IFR POSSIBLE. WINDS ESE 10 KTS.
FRI...MAINLY VFR. CHC MVFR SHRA/TSRA EARLY. WINDS NE 10 KTS.
SAT...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...SPD
AVIATION...SPD
Hazardous weather outlook, Jun 9, 12:47 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1247 PM CDT TUE JUN 9 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
101400-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1247 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MOST OF CENTRAL
AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN LATE THIS
AFTERNOON AND EVENING. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE
MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE LIKELY ON THURSDAY AND
THURSDAY NIGHT. AT THIS POINT...THE BEST CHANCE FOR HEAVY RAIN
AND THE POTENTIAL FOR FLOODING IS ACROSS FAR SOUTHERN MINNESOTA.
THE HIGHEST RAINFALL AMOUNTS WILL OCCUR NEAR THE INTERSTATE 90
CORRIDOR WHERE AS MUCH AS 3 TO 4 INCHES OF RAIN IS POSSIBLE WITH
LOCALLY HIGHER AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH
TONIGHT BUT ANY REPORTS OF SEVERE WEATHER WOULD BE WELCOME.

In the hours before

Special weather statement, Jun 9, 7:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT TUE JUN 9 2015

MNZ060-068>070-100115-
DAKOTA-SCOTT-HENNEPIN-CARVER-
747 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DAKOTA...SOUTHERN
HENNEPIN...NORTHEASTERN SCOTT AND NORTHEASTERN CARVER COUNTIES...

AT 747 PM CDT...A STRONG THUNDERSTORM WAS OVER SHOREWOOD...OR 17
MILES WEST OF MINNEAPOLIS...MOVING SOUTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...BLOOMINGTON...EAGAN...EDEN PRAIRIE...BURNSVILLE...
LAKEVILLE...MINNETONKA...APPLE VALLEY...EDINA...ST. LOUIS PARK...
SHAKOPEE AND RICHFIELD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 85 AND 88.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL MINNESOTA.

LAT...LON 4492 9385 4498 9379 4498 9377 4500 9377
      4502 9375 4490 9319 4489 9318 4489 9314
      4468 9329
TIME...MOT...LOC 0047Z 297DEG 46KT 4491 9363

ADL
Special weather statement, Jun 9, 7:52 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
752 PM CDT TUE JUN 9 2015

MNZ066-067-075-076-100115-
SIBLEY-MCLEOD-LE SUEUR-NICOLLET-
752 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MCLEOD...SIBLEY...
NORTHEASTERN NICOLLET AND NORTHWESTERN LE SUEUR COUNTIES...

AT 752 PM CDT...A STRONG THUNDERSTORM WAS NEAR WINTHROP...OR 20 MILES
NORTH OF NEW ULM...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  GAYLORD AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NORSELAND...RUSH
RIVER...NEW SWEDEN...NEW ROME AND NEW AUBURN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4457 9448 4470 9430 4450 9378 4431 9423
TIME...MOT...LOC 0052Z 314DEG 34KT 4458 9431

ADL
Special weather statement, Jun 9, 8:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
814 PM CDT TUE JUN 9 2015

MNZ061>063-WIZ023-100145-
WASHINGTON-ANOKA-RAMSEY-ST. CROIX-
814 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RAMSEY...NORTHERN
WASHINGTON...EAST CENTRAL ANOKA AND NORTHWESTERN ST. CROIX
COUNTIES...

AT 813 PM CDT...A STRONG THUNDERSTORM WAS OVER HUGO...OR 17 MILES
NORTH OF ST. PAUL...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLAINE...SHOREVIEW...WHITE BEAR LAKE...LINO LAKES...FOREST LAKE...
STILLWATER...HUGO...HUDSON...LAKE ELMO...MAHTOMEDI...NORTH HUDSON AND
BAYPORT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 129.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4523 9276 4521 9275 4521 9266 4520 9260
      4498 9273 4513 9318 4528 9299
TIME...MOT...LOC 0113Z 290DEG 33KT 4519 9299

DWE
Special weather statement, Jun 9, 8:19 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
819 PM CDT TUE JUN 9 2015

MNZ067-075>077-083-084-100200-
SIBLEY-RICE-WASECA-LE SUEUR-BLUE EARTH-NICOLLET-
819 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLUE EARTH...
SOUTHEASTERN SIBLEY...NORTHWESTERN WASECA...EASTERN NICOLLET...
SOUTHWESTERN RICE AND LE SUEUR COUNTIES...

AT 818 PM CDT...A STRONG THUNDERSTORM WAS NEAR NORSELAND...OR 14
MILES NORTH OF MANKATO...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  ST. PETER AND KASOTA AROUND 830 PM CDT.
  NORTH MANKATO AND CLEVELAND AROUND 835 PM CDT.
  EAGLE LAKE AND MADISON LAKE AROUND 845 PM CDT.
  JANESVILLE...ST. CLAIR AND ELYSIAN AROUND 855 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NORSELAND...
GREENLAND...ST THOMAS...ST HENRY...LAKE JEFFERSON...SMITHS MILL...
MANKATO AIRPORT...OSHAWA...OTTAWA AND KILKENNY.

LAT...LON 4402 9391 4436 9423 4454 9392 4425 9330
TIME...MOT...LOC 0118Z 314DEG 34KT 4437 9407

ADL
Local storm report, Jun 9, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
846 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     1 W DANVERS             45.28N 95.77W
06/09/2015                   SWIFT              MN   TRAINED SPOTTER

            SPOTTER REPORTED MULTIPLE TREE LIMBS BLOWN DOWN BY STRONG
            WIND ALONG WITH DIME SIZE HAIL.

&&

ADL
Special weather statement, Jun 9, 8:54 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT TUE JUN 9 2015

MNZ076-083>085-100230-
WASECA-LE SUEUR-BLUE EARTH-STEELE-
854 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STEELE...
NORTHEASTERN BLUE EARTH...WASECA AND SOUTH CENTRAL LE SUEUR
COUNTIES...

AT 854 PM CDT...A STRONG THUNDERSTORM WAS OVER SMITHS MILL...OR 10
MILES EAST OF MANKATO...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...WASECA...EAGLE LAKE...JANESVILLE...MADISON
LAKE...ST. CLAIR...ELYSIAN...PEMBERTON...WALDORF...OTISCO AND LEMOND.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 39.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4418 9402 4419 9401 4420 9403 4421 9403
      4431 9379 4401 9315 4384 9369 4385 9371
TIME...MOT...LOC 0154Z 314DEG 34KT 4415 9379

ADL

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:18 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright27 min
Jun 9, 7:22 PM CDTSpecial Weather StatementMPXCarver23 min
Jun 9, 7:24 PM CDTSpecial Weather StatementMPXMcLeod, Sibley36 min
Jun 9, 7:38 PM CDTSevere Thunderstorm WarningMPXAnoka37 min
Jun 9, 7:47 PM CDTSpecial Weather StatementMPXHennepin28 min
Jun 9, 7:52 PM CDTSpecial Weather StatementMPXNicollet, Sibley23 min
Jun 9, 8:14 PM CDTSpecial Weather StatementMPXWashington31 min
Jun 9, 8:19 PM CDTSpecial Weather StatementMPXLe Sueur41 min
Jun 9, 9:21 PM CDTSpecial Weather StatementMPXFreeborn, Steele, Waseca54 min
Jun 10, 1:41 PM CDTFlash Flood WatchMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 6 more23 hr

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.